# SDR QR9R2025103000001

- Difficulty date: October 30, 2025
- Submitted: October 30, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9817
- Aircraft time: 3,801 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Sensor
- Part number: 430106202
- Condition: Faulty
- Location: Rotor Tach
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

TRIPLE TACH FAILED DURING START UP. NR FAILED TO SYNC, THEN WOULD DROP TO 0. AFTER SEVERAL SECONDS IT WOULD MATCH TO N2 AND THEN REVERT BACK TO ZERO. HAPPENED CONSISTENTLY 4 TIMES. REMOVED AND REPLACED SPEED PICK-UP SENSOR IAW AMM 62-41-00, 4-1. T/P MOC GOOD.
